# SDR 2025FA0000835

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: General aviation
- Aircraft: N107VS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5043
- Aircraft time: 9,570 hours, 3,600 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE2003445
- Part serial: PPG00522
- Condition: Failed
- Location: Zone 200
- Part time: 9,562 hours, 3,592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

L1 CABIN WINDOW SHATTERED & SEPARATED FROM THE ACFT DURING CLIMB FROM KPBI AT 35,300 FT. CREW NOTED A LOUD NOISE, BUT NO INDICATIONS ON INSTRUMENTS OR CAS NOTED. DIVERTED FROM PLANNED ROUTE TO KFRG TO LAND AT KMLB. UPON LANDING,  CREW NOTICED THE L1 CABIN WINDOW WAS SHATTERED AND SEPARATED FROM THE ACFT. UPON FURTHER INSPECTION, IT WAS NOTED THERE WAS DAMAGE TO THE FUSELAGE BETWEEN THE L1 & L2 WINDOWS, AND EVIDENCE PIECES FROM THE WINDOW WENT INTO THE ENGINE. THE WINDOW WAS REPLACED & LEAK CHKD IN KMLB BY MANUFACTURER FAST. NDT RESULTS SHOWED DAMAGE TO SKIN WITHIN LIMITS. THE DAMAGE WAS PROPERLY TREATED & PAINTED BY THE FAST. ROLLS-ROYCE TECHNICIANS ARE CURRENTLY WORKING ENGINE INSPECTIONS/REPAIRS. ONE FAN BLADE REQUIRED REPLACING DUE TO THE FOD. THERE MAY BE A TECHNICAL VARIANCE REQUIRED FOR SOME FINDINGS DURING THE BORESCOPE THAT MAY OR MAY NOT BE RELATED TO THIS EVENT, TO BE DETERMINED.
